JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 1, Article 24
Inequalities for the Smallest Zeros of Laguerre Polynomials and their $q$-analogues

    Authors: Dharma P. Gupta, Martin E. Muldoon,  
    Keywords: Laguerre polynomials, Zeros, q-Laguerre polynomials, Inequalities.  
    Date Received: 03/08/06  
    Date Accepted: 28/02/07  
    Subject Codes:

33C45, 33D45.

    Editors: Doru Stefanescu,  

We present bounds and approximations for the smallest positive zero of the Laguerre polynomial $ L_n^{($ alpha)}(x)$ which are sharp as $ $ alpha $ to -1^+$ . We indicate the applicability of the results to more general functions including the $ q$-Laguerre polynomials.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login